Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control question :(

i stopped my birth control medicine 3-4 days ago cause i thought i was pregnant.
Well, yesterday I started bleeding like a period, but it isnt time yet. i usually start on the 25th.

could the bleeding be from stopping the birth control??

Oh & also, the birth control is called Tri-Nessa.

 
mandiebrooke

Asked by mandiebrooke at 11:20 AM on Mar. 17, 2010 in Health

Level 3 (19 Credits)
This question is closed.
Answers (2)
  • You are bleeding because you stopped your birth control. When you take birth control. There are 3 weeks of the hormones and then the last week is sugar bills to bring on your period. So you confused your body into thinking it is time for a period.
    Anonymous

    Answer by Anonymous at 11:23 AM on Mar. 17, 2010

  • Yep, what anon said.
    ThrivingMom

    Answer by ThrivingMom at 11:35 AM on Mar. 17, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN